# SDR CALA2025070106123

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,526 hours, 27,769 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A4810108CAL
- Part serial: 0807W100026
- Condition: Damaged
- Location: Zone 200
- Part time: 63,001 hours, 24,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD WIND NOISE FROM R2 WINDOW ON TAKEOF F AND CLIMB PASSIN G 10K NOISE BECAME INTOLERABLE.   REMOVED AND REPLACED #2 RH OPENABLE WINDOW IN REF AMM 56-12-11. OPS CHECK GOOD, AND LEAK CHECK GOOD. NO FUTHER DEFECTS NOTED.
